# SDR DALA2023100308117

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 23,204 hours, 8,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4533354) FAULTY BATTERY PACK CAUSING R1 AND FIRST CLASS EMERGENCY LIGHTS TO NOT OPERATE. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51-06. EMERGENCY LIGHTS OP CHECK GOOD.
